Medical questions & health advice by board certified doctors
"Is this acne or a rash?"
In April , I wanted to start my laser hair removal and shaved my face. Two days later I noticed a rash, Went to the derm and she gave my clindamycin lotion. Within two days of that I got flesh tone bumps everywhere. They initially felt like tiny rocks under my skin but now some have surfaced to big red bumps but now I'm on Solodyn and Ziana which I found out it has clindamycin in it. I'm not going to use it but use the differin she gave my for the "acne" which I don't think I have. I never had acne before. Long story short, Shaved my face and got a rash, given clindamycin , then got flesh tone bumps everywhere after two days on clindamycin, now she thinks I have acne.
I'm sorry to hear that you have had so much trouble recently with this facial rash! I will say that it sounds like you have done everything right so far, in that you have gone to see your dermatologist and they have prescribed medications. My strong advice would be to use the medications that your dermatologist gave you as prescribed and then follow up with her. Sometimes rashes are very hard to figure out, and the best method of attacking them is to keep talking and communicating with your dermatologist about this, as she is the expert here! If you have particular concerns or doubts about the effectiveness of the treatment that she has prescribed for you, then I would recommend that you set up a visit or phone call to discuss that with her directly. I am certain she will be receptive to your thoughts and will work together with you to get you feeling better as quickly as possible.
Need more info?See a dermatologist today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.